# SDR SWAA2023071258685

- Difficulty date: June 13, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AISLE FLOOR SUPPORT BREAK CRACKED AT LBL 1 STA 540 MKD DOT<[01] REMOVED AND REPLACED PANEL BREAK AT STA 540 LBL 1 REF SRM 51-40-02;[02] VERIFIED PANEL BREAK REPLACEMENT
